# SDR N6WA20140902002

- Difficulty date: September 2, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 24,696 hours, 16,811 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Noisy
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD WHISTLE FROM FWD GALLEY DOOR IN FLIGHT.  PERFORMED INSPECTION OF GALLEY SERVICE DOOR IAW AMM 52-41-00.  NO DISCREPANCIES FOUND & CLEANED SEAL.
